MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,XR,4/PK,20PK/CS

Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,XR,4/PK,20PK/CS
Catalog Number MDT2168204XR
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the product is shedding lint.All boxes received from batch 6052410003 are affected by this issue.".
 
Additional Manufacturer Narrative
According to the customer, the towels "leave lint behind when used to clean the surgeons¿ hands and the area surrounding the patient during surgery," and the customer reported that there was no patient involvement and that lint fibers did not enter the body cavity.The provided photo and videos were reviewed, the vendor was notified of the issue, and trend analysis was performed by reviewing the past two years of complaint data.Lint particulates could be seen shedding from the or towels and sticking to the customers hand, confirming the reported issue and that the product failed to meet specifications.The vendor noted that the root cause of the linting issue was attributed to residual short cotton fibers, particulate buildup on equipment surfaces, and insufficient visual inspection; no further investigation into the cause and complaint is warranted.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,DLX,XR,4/PK,20PK/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50897295
Report Number1417592-2026-50837
Device Sequence Number5853017
Product Code FRL
UDI-Device Identifier10080196778577
UDI-Public10080196778577
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT2168204XR
Device Lot Number6052410003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown